# SDR AALA202012149017

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 21,385 hours, 8,220 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LT FWD DOOR SLIDE IS BUNCHED UNDER SLIDE COVER.  SECURED SLIDE PACK SKIRT, IAW AMM 25-66-01.  OPERATIONS CHECK GOOD.
